# SDR USAA020010

- Difficulty date: January 10, 2002
- Submitted: February 21, 2002
- Operation: Air carrier
- Aircraft: N390US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23312
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 46,642 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED .812 INCH LONG, FRAME POST SKIN OF CAPT L1 WINDOW UPPER OUTBOARD CORNER.  INSTALLED DOUBLER PER EA 73010 AND SRM 53-10-01 FIG 210.  (M)
